# SDR O3X004129241

- Difficulty date: December 2, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N924AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 924
- Engine: Garrtt TPE33112UAR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 622800200
- Condition: Out Of Rig
- Location: Nlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON APPROACH, THE GEAR WAS SELECTED DOWN.  THE MAIN GEARS INDICATED DOWN AND LOCKED.  NOSE LANDING GEAR INDICATE IN TRANSIT.  THE  GEAR WAS CYCLED AND THE NOSE LANDING GEAR TRANSIT LIGHT REMAINED ON.  THE AIRCRAFT RETURNED TO AIRPORT, DECLARED AN EMERGENCY.  THE NOSE UNSAFE LIGHT REMAINED ON.  DURING TOUCHDOWN THE NOSE (IN TRANSIT) LIGHT EXTINGUISHED AND THE GREEN (DOWN LOCKED) LIGHT ILLUMINATED.  THE AIRCRAFT WAS FERRIED FOR INSPECTION.  ADJUSTED AND RIGGED NOSE LANDING GEAR DOWNLOCK SWITCH ASSEMBLY.  PERFORMED GEAR SWING AND NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
